# SDR 98ZZZX1193

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Condition: Tripped
- Location: Galley
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 676 - GALLEYS WILL NOT POWER UP AND F/A NOTICED ELECTRICAL SMELL IN REAR GALLEY.  RESET MASTER START SWITCH, REF BLK 2.
